# SDR CALA2017010600026

- Difficulty date: January 6, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 99,975 hours, 15,751 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY EQUIPMENT MEGAPHONE WILL NOT AMPLIFY SOUND WITH NEW BATTERIES INSTALLED. REMOVED AND REPLACED AFT CABIN MEGAPHONE WITH SERVICEABLE UNIT.
